MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB212
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: [robot-assisted gastrectomy] event description: hospital: [hospital name] report from the sales rep via email; the knife of the handpiece had popped out when the package was opened.The person in charge of opening the package was almost injured.This unit will be returned.The investigation report has been requested by the hospital.Amj always sells medical devices to sales dealers, then the dealer sells them to hospitals.Per amj operation team, the device was purchased through a sales dealer.The lot trace was performed using account id (b)(4).Type of intervention: [replaced to a hospital inventory new product and the procedure was completed.] patient status: [no patient injury or illness associated with this event.].
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed that had the upper jaw conductive pad exposed and sticking out of the jaws.The blade was intact within the jaws.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: [robot-assisted gastrectomy].Event description: hospital: [hospital name] report from the sales rep via email.The knife of the handpiece had popped out when the package was opened.The person in charge of opening the package was almost injured.This unit will be returned.The investigation report has been requested by the hospital.(b)(6) always sells medical devices to sales dealers, then the dealer sells them to hospitals.Per (b)(6) operation team, the device was purchased through a sales dealer.The lot trace was performed using account id (b)(6).***additional information entered on 12dec2024*** the fi team again confirmed with the hospital that there was a device log.The fi team checked again with the hospital to see if there was a device log.The fi team found that the device was ¿before use because it was discovered when the package was opened and had not been placed in the patient's body cavity.On the other hand, the reason why there was a device log could not be determined.Type of intervention: [replaced to a hospital inventory new product and the procedure was completed.] patient status: [no patient injury or illness associated with this event.].

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20870118
Report Number2027111-2024-00944
Device Sequence Number15596960
Product Code GEI
UDI-Device Identifier00607915140793
UDI-Public(01)00607915140793
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model NumberEB212
Device Catalogue Number101474715
Device Lot Number1497306
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown